# SDR CA960826047

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2110 · Cabin Compressor System
- Part: Bearing
- Part number: CYRB234
- Condition: Unapproved
- Location: Armature
- Component: Barbercol, SYLC9868
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) BEARING REMOVED HAS NO MANUFACTURERS NAME ON IT.  OEM USES BEARINGS MADE BY NMB.
